Journal article Open Access

On S, A, P, T, and R as comparative concepts for alignment typology

Haspelmath, Martin


BibTeX Export

@article{haspelmath_martin_2011_225843,
  author       = {Haspelmath, Martin},
  title        = {{On S, A, P, T, and R as comparative concepts for 
                   alignment typology}},
  journal      = {Linguistic Typology},
  year         = 2011,
  volume       = 15,
  number       = 3,
  pages        = {535-567},
  month        = jan,
  doi          = {10.1515/LITY.2011.035},
  url          = {https://doi.org/10.1515/LITY.2011.035}
}
401
271
views
downloads
Views 401
Downloads 271
Data volume 120.5 MB
Unique views 354
Unique downloads 254

Share

Cite as